# SDR AALA202210106102

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 83,329 hours, 10,855 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE 2L LAVATORY LATCH/LOCK IS DIFFICULT TO UNLOCK FROM THE INSIDE. 2L DOOR LATCH/LOCK ADJUSTED AND LUBRICATED.
